Not really a question, just a vent. Just got my bfp last Sunday, after a chemical on 09/12. Went to the bathroom & there was pink on the TP again. Of course I went back to check a few minutes later & nothing was there. Have a little dull cramp in my lower stomach. WHY does this keep happening?????
Try and stay positive hon, I had blood on the TP on my AF due day and thought AF had arrived so I was really confused when I had nothing else and ended up testing Sunday (same day as you) and got the BFP. It is more than likely the little bean snuggling in. I also had cramping the first few days but they have eased off now. Let's hope our little beans are nice and comfy for the months ahead ((( )))
Don't count yourself out yet.... many women experience spotting and cramping, sometimes even throughout their pregnancies and go on to have no complications and healthy babies! Try to stay positive!!! Sending some sticky dust your way right now****
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.